×

zbMATH — the first resource for mathematics

Sheaf constructions and their elementary properties. (English) Zbl 0411.03022

MSC:
03C30 Other model constructions
03C20 Ultraproducts and related constructions
03C60 Model-theoretic algebra
03C05 Equational classes, universal algebra in model theory
03C90 Nonclassical models (Boolean-valued, sheaf, etc.)
03B25 Decidability of theories and sets of sentences
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Richard F. Arens and Irving Kaplansky, Topological representation of algebras, Trans. Amer. Math. Soc. 63 (1948), 457 – 481. · Zbl 0032.00702
[2] C. J. Ash, Reduced powers and Boolean extensions, J. London Math. Soc. (2) 9 (1974/75), 429 – 432. · Zbl 0304.02021
[3] J. T. Baldwin and A. H. Lachlan, On universal Horn classes categorical in some infinte power, Algebra Universalis 3 (1973), 98 – 111. · Zbl 0272.02078
[4] Bernhard Banaschewski and Evelyn Nelson, Boolean powers as algebras of continuous functions, Proceedings of the Lattice Theory Conference (Ulm, 1975) Univ. Ulm, Ulm, 1975, pp. 138 – 145. · Zbl 0386.46046
[5] S. Bulman-Fleming and H. Werner, Equational compactness in quasi-primal varieties, Proceedings of the Lattice Theory Conference (Ulm, 1975) Univ. Ulm, Ulm, 1975, pp. 267 – 287. · Zbl 0366.08004
[6] Stanley Burris, Boolean powers, Algebra Universalis 5 (1975), no. 3, 341 – 360. · Zbl 0328.08003
[7] Stanley Burris and Heinrich Werner, Sheaf constructions and their elementary properties, Trans. Amer. Math. Soc. 248 (1979), no. 2, 269 – 309. · Zbl 0411.03022
[8] -, Decidable theories, Notices Amer. Math. Soc. 22 (1975), A-475.
[9] -, Model companions for discriminator varieties, Notices Amer. Math. Soc. 23 (1976), A-28.
[10] C. C. Chang and H. J. Keisler, Model theory, North-Holland, Amsterdam, 1973. · Zbl 0276.02032
[11] Stephen D. Comer, Representations by algebras of sections over Boolean spaces, Pacific J. Math. 38 (1971), 29 – 38. · Zbl 0219.08002
[12] Stephen D. Comer, Elementary properties of structures of sections, Bol. Soc. Mat. Mexicana (2) 19 (1974), no. 2, 78 – 85. · Zbl 0338.02032
[13] Stephen D. Comer, Monadic algebras with finite degree, Algebra Universalis 5 (1975), no. 3, 313 – 327. · Zbl 0338.02033
[14] Stephen D. Comer, Complete and model-complete theories of monadic algebras, Colloq. Math. 34 (1975/76), no. 2, 183 – 190. · Zbl 0332.02062
[15] Brian A. Davey, Sheaf spaces and sheaves of universal algebras, Math. Z. 134 (1973), 275 – 290. · Zbl 0259.08002
[16] A. Ehrenfeucht, Decidability of the theory of one function, Notices Amer. Math. Soc. 6 (1959), 268.
[17] Paul Eklof and Gabriel Sabbagh, Model-completions and modules, Ann. Math. Logic 2 (1970/1971), no. 3, 251 – 295. · Zbl 0227.02029
[18] Ju. L. Eršov, Decidability of the elementary theory of relatively complemented lattices and of the theory of filters, Algebra i Logika Sem. 3 (1964), no. 3, 17 – 38 (Russian). · Zbl 0199.03103
[19] Ju. L. Eršov, Elementary theories of Post varieties, Algebra i Logika 6 (1967), no. 5, 7 – 15 (Russian).
[20] Ju. L. Eršov, I. A. Lavrov, A. D. Taĭmanov, and M. A. Taĭclin, Elementary theories, Uspehi Mat. Nauk 20 (1965), no. 4 (124), 37 – 108 (Russian). · Zbl 0199.03001
[21] S. Feferman and R. L. Vaught, The first order properties of products of algebraic systems, Fund. Math. 47 (1959), 57 – 103. · Zbl 0088.24803
[22] Paul R. Halmos, Lectures on Boolean algebras, Van Nostrand Mathematical Studies, No. 1, D. Van Nostrand Co., Inc., Princeton, N.J., 1963. · Zbl 0114.01603
[23] Leon Henkin, J. Donald Monk, and Alfred Tarski, Cylindric algebras. Part I. With an introductory chapter: General theory of algebras, North-Holland Publishing Co., Amsterdam-London, 1971. Studies in Logic and the Foundations of Mathematics, Vol. 64. · Zbl 0214.01302
[24] Klaus Keimel and Heinrich Werner, Stone duality for varieties generated by quasi-primal algebras, Recent advances in the representation theory of rings and \?*-algebras by continuous sections (Sem., Tulane Univ., New Orleans, La., 1973), Amer. Math. Soc., Providence, R.I., 1974, pp. 59 – 85. Mem. Amer. Math. Soc., No. 148. · Zbl 0283.08001
[25] Per Lindström, On model-completeness, Theoria (Lund) 30 (1964), 183 – 196.
[26] L. Lipshitz and D. Saracino, The model companion of the theory of commutative rings without nilpotent elements, Proc. Amer. Math. Soc. 38 (1973), 381 – 387. · Zbl 0267.02040
[27] Angus Macintyre, Model-completeness for sheaves of structures, Fund. Math. 81 (1973/74), no. 1, 73 – 89. Collection of articles dedicated to Andrzej Mostowski on the occasion of his sixtieth birthday, I. · Zbl 0317.02065
[28] J. A. Makowsky, On some conjectures connected with complete sentences, Fund. Math. 81 (1974), 193 – 202. Collection of articles dedicated to Andrzej Mostowski on the occasion of his sixtieth birthday, III. · Zbl 0285.02042
[29] AnatoliĭIvanovič Mal\(^{\prime}\)cev, The metamathematics of algebraic systems. Collected papers: 1936 – 1967, North-Holland Publishing Co., Amsterdam-London, 1971. Translated, edited, and provided with supplementary notes by Benjamin Franklin Wells, III; Studies in Logic and the Foundations of Mathematics, Vol. 66.
[30] R. S. Pierce, Modules over commutative regular rings, Memoirs of the American Mathematical Society, No. 70, American Mathematical Society, Providence, R.I., 1967. · Zbl 0152.02601
[31] Michael O. Rabin, Decidability of second-order theories and automata on infinite trees., Trans. Amer. Math. Soc. 141 (1969), 1 – 35. · Zbl 0221.02031
[32] M. Rubin, Boolean algebras: Undecidability with distinguished subalgebra and interpretation in automorphism groups, Notices Amer. Math. Soc. 22 (1975), A-645.
[33] D. Saracino, Model companions for ℵ\(_{0}\)-categorical theories, Proc. Amer. Math. Soc. 39 (1973), 591 – 598. · Zbl 0272.02075
[34] W. Szmielew, Elementary properties of Abelian groups, Fund. Math. 41 (1955), 203 – 271. · Zbl 0064.00803
[35] A. Tarski, Arithmetical classes and types of Boolean algebras, Bull. Amer. Math. Soc. 55 (1949), 64.
[36] Walter Taylor, Pure compactifications in quasi-primal varieties, Canad. J. Math. 28 (1976), no. 1, 50 – 62. · Zbl 0326.08006
[37] Hugo Volger, The Feferman-Vaught theorem revisited, Colloq. Math. 36 (1976), no. 1, 1 – 11. · Zbl 0361.02069
[38] J. Waszkiewicz and B. Wȩglorz, Some models of theories of reduced powers, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 16 (1968), 683 – 685 (English, with Loose Russian summary). · Zbl 0182.32402
[39] J. Waszkiewicz and B. Wȩglorz, On \?\(_{0}\)-categoricity of powers, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 17 (1969), 195 – 199 (English, with Losse Russian summary). · Zbl 0182.01002
[40] B. Wȩglorz, Substructures of reduced powers, Fund. Math. 89 (1975), no. 3, 191 – 197. · Zbl 0322.02048
[41] Volker Weispfenning, Model-completeness and elimination of quantifiers for subdirect products of structures, J. Algebra 36 (1975), no. 2, 252 – 277. · Zbl 0318.02052
[42] Heinrich Werner, Discriminator-algebras, Studien zur Algebra und ihre Anwendungen [Studies in Algebra and its Applications], vol. 6, Akademie-Verlag, Berlin, 1978. Algebraic representation and model theoretic properties. · Zbl 0374.08002
[43] Andrew B. Carson, The model completion of the theory of commutative regular rings, J. Algebra 27 (1973), 136 – 146. · Zbl 0279.02037
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.